# SDR USAA2014010900010

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 8,271 hours, 2,769 cycles
- Engine: Iae V2533A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 4A0401
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

EXCESSIVE OIL CONSUMPTION ON NR 2 ENG.  LEFT CLT WITH 23 QUARTS, DIVERTED TO DFW WITH 11.5 QUARTS.  REPLACED NR 2 ENG DE OILER SEAL IAW A321 AMM 72-60-31.  OPERATIONS & LEAK CHECKED GOOD.  OIL SERVICED TO 22.5 QUARTS WITH NO LOSS DURING 10 MINUTE IDLE LEAK CHECK.
